# SDR SWAA2023122728495

- Difficulty date: December 6, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 26,986 hours, 13,173 cycles
- System (JASC): 5241 · Galley Doors
- Part: Plate
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR INTERNAL HANDLE CAMPLATE LOOSE.<[01] SECURED CAMPLATE PER M/M REF 52-41-11;[02] C/W INSPECTION.
